# SDR FDEA201007272677

- Difficulty date: July 27, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 50,820 hours, 11,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION 13 EA FASTENER HOLES FOUND CRACK INDICATION   AT R/H WING   LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STA. XORS= 690 AND STA. XORS= 700.  REPAIR CARRIED OUT AT RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STA  XORS= 690 AND STA. XORS= 700 AS PER E.A. 1-5710-140430, REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 110.
